# SDR 2004FA0000160

- Difficulty date: December 4, 2003
- Submitted: February 5, 2004
- Operation: General aviation
- Aircraft: N870JA
- Make and model: Beech 58
- Aircraft serial: TH2036
- Engine: Cont IO550*
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod End
- Part number: 1317651F
- Condition: Worn
- Location: Prop Control
- Part time: 395 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE ROD END BEARINGS WORN, ONE ON EACH PROP CONTROL AT GOVERNOR, ONE ON THROTTLE.  ONE WAS CLOSE TO FAILURE AND TO ONLY BEING RETAINED BY PN 100951S0632ZK LARGE AREA WASHER.
